# SDR SCNA20250425130

- Difficulty date: April 20, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 46,695 hours, 19,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE HATCH EXIT SIGN ABOVE AISLE EMERGENCY LIGHT INOP - RESOLUTION: (IN PROGRESS)
